# SDR REXA2022122802726

- Difficulty date: December 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321794
- Condition: Corroded
- Location: Jack Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD JACK FITTING RT SUPPORT IS CORRODED.  REPAIRED RT SUPPORT AT FWD JACK FITTING IAW MHIRJ REO 690-53-11-1505 REV-.
